# SDR REXA2016040200647

- Difficulty date: April 2, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 25,158 hours, 22,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT APB STATION 621, AFT SIDE INTERCOSTAL CLIP IS CRACKED, RT STRINGER 15R.  R & R UNSERVICEABLE RT CLIP WITH A SERVICEABLE RT CLIP IAW SRM 51-42-06 & 51-42-21.
